Side Effects Epitec And Weight Gain

2 Replies Updated



Conversation Starter

Nel Says:


My psychiatrist put me on Epitec which I started last week Monday, I am on a very low dosage 25 mg X 2 weeks, 50 mg X 2 weeks, 100 mg X 2 weeks and 200 mg X 4 weeks. I also take quite a few other anti depressants but read of the weight gain in Epitec and now I am spooked,I realy don't want to gain weight.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Epitec contains the active ingredient Lamotrigine and weight gain actually isn't one of the commonly experienced side effects from it.

Learn more Lamotriginedetails here.

Have you discussed your concerns with your doctor?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
Emasue Says:
via mobile

The only way you can gain weight is by eating more it has increased appetite you have to eat to lose weight grilled meat vegetables and fruit to lose weight. not eating does not lose weight it retains it

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

side effects epitec weight gain
Hi. I am a teacher and have children with immune deficiencies who require a lot of attention and infusions every month. ... 2 replies
side effects of Ectoplan weight gaining products
ectoplan side effect ## This company does not have a website, so finding information on their products is difficult. Fro... 1 reply
Spiriva weight gain side effects
I've talked about this problem before concerning the side effects from Spiriva. The only side effect I've experi... 214 replies
Side effects of levera 500. Weight gain?
Hi. I am 20 years old & I have been on levera 500 since last year... I wanted to find out if levera 500 can lead to ... 2 replies
Ramipril weight gain side effects
I have been taking Ramipril for two weeks and I am wondering if weight gain is one of the side effects. Finally, after b... 4 replies
Weight gain medicine name without side effects
Hi sir... I'm 23 yrs old... i'm so thin.... i take proper foods daily but that doesn't help my body grow. Ca... 10 replies
Regestrone Side Effects Weight Gain
i m taking registron since last10 days to stop my irregular bleeding .it has stopped now but my doctor has asked me to t... 2 replies
Side Effects Of Omnacortil 10mg Include Weight Gain
does omnacortil-10 mg leads to excess weight gain.?? i hav been using it for almost an year now..and suffer weight gain ... 4 replies
zetia, are there weight gain side effects?
ezetimibe are there weight gain side effects? ## I don't see any listed, here's the link to the monograph so you... 1 reply
Beta cap plus 10 side effects -10 Kgs Weight Gain in 3 mnths
Hi, I have been prescribed this medicine for Migrain Headaches and I am taking this for last 3 months. Headache is no mo... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 May 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA